Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 421328, 10 pages
Research Article

Positive Interpolation Operators with Exponential-Type Weights

1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 26 December 2012; Accepted 7 March 2013

Academic Editor: Roberto Barrio

Copyright © 2013 Hee Sun Jung and Ryozi Sakai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hee Sun Jung and Ryozi Sakai, “Positive Interpolation Operators with Exponential-Type Weights,” Journal of Applied Mathematics, vol. 2013, Article ID 421328, 10 pages, 2013. doi:10.1155/2013/421328